BibTeX record journals/kybernetika/WuP18

download as .bib file

@article{DBLP:journals/kybernetika/WuP18,
  author    = {Yongfeng Wu and
               JiangYan Peng},
  title     = {Some limit theorems for {\textdollar}m{\textdollar}-pairwise negative
               quadrant dependent random variables},
  journal   = {Kybernetika},
  volume    = {54},
  number    = {4},
  pages     = {815--828},
  year      = {2018},
  url       = {https://doi.org/10.14736/kyb-2018-4-0815},
  doi       = {10.14736/kyb-2018-4-0815},
  timestamp = {Thu, 11 Oct 2018 16:06:32 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/kybernetika/WuP18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier